# SDR HALA2015092805027

- Difficulty date: September 25, 2015
- Submitted: September 30, 2015
- Operation: Air carrier
- Aircraft: N390HA
- Make and model: Airbus A330-243
- Aircraft serial: 1389
- Aircraft time: 11,992 hours, 1,866 cycles
- System (JASC): 2565 · Escape Slide
- Part: Switch
- Condition: Failed
- Location: R2 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR FAULT MESSAGE ESCAPE SLIDE LIGHT SWITCH/EPSU.  MAINTENANCE R & R R2 DOOR SLIDE.
